# SDR DALA2019061763614

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FUEL ACCESS PLATE #520LB.(AI). NRC 00666: CORROSION LEVEL 2, CORROSION ON FUEL TANK ACCESS DOOR #520LB OF LH WING FUEL TANK WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26 AND B717-200 SRM 57-10-01- 2R REPAIR 2 PAR. 5.; DIAMETER OF COUNTERSINK HOLES FOUND TO BE OUT OF LIMITS PER B717-200 SRM 57-10-01 REPAIR 2 PAR. 5 C. (CONDITION III) TABLE 201 AND PAR.5 D. FUEL TANK ACCESS DOOR #520LB OF LEFT WING WAS REPLACED AND PART NUMBER WAS VERICATED PER B717-200 AIPC 57-23-01-01 ITEM 220. (LP #1124966)
